# SDR FOTR20160727001

- Difficulty date: July 27, 2016
- Submitted: July 27, 2016
- Operation: General aviation
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 651620190
- Condition: Corroded
- Location: Rt Wing
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E STA WBL 92.8 STIFFENER LOWER END IS COORODED.
